# SDR DXTA2023081192790

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N741QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20691
- Aircraft time: 6,842 hours, 3,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN OPENING THE MAIN CABIN DOOR FROM THE INSIDE, THE DOOR OPENED ABOUT 6 INCHES AND THEN STOPPED FOR ABOUT 20 SECONDS, THEN IT OPENED ALL THE WAY.  WHILE IT WAS OPENING, I HEARD A METALLIC CLANG FOLLOWED BY A METAL OBJECT FALLING OUT OF THE DOOR AND HITTING THE GROUND.//CORRECTIVE ACTION//NSPECTED METEL OBJECT THAT CREW FOUND AND DETERMINED IT WAS NOT PART OF THE AIRCRAFT ??ND WAS A METAL KEY FOB. INSPECTED DOOR, PROX SWITCH AND PROX SENSOR WITH NO DEFECTS !NOTED. OPENED AND CLOSED THE MAIN ENTRY DOOR MULTIPLE TIMES WITH NO DEFECTS NOTED. !MET AL OBJECT (KEY FOB) WAS WHAT WAS CAUSING THE DOOR TO JAM UP FOR THE SHORT TIME. MA.IN ENTRY DOOR OPS CHECK GOOD, WORK DONE REF BOMBARDIER CL-350 AMM 52-11-00.
